Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have mitral valve prolapse. Can i take levitra?

Answered by
Dr.
Dr. Anantharamakrishnan

Cardiologist

Practicing since :1966

Answered : 4506 Questions

default
Posted on Tue, 11 Dec 2012 in Hypertension and Heart Disease
Question: I have mitral valve prolaspse can i take levitra?
doctor
Answered by Dr. Anantharamakrishnan 2 hours later
Hi friend,
Welcome to Health Care Magic

Yes, You can...
(You can take Levitra)

Fast heart rate, low blood pressure are known side effects and can occasionally occur.
Its use in combination with - nitrates or amiodarone – is absolutely contraindicated.

     The general dose is 10 mg. You start 2.5 mg and see.
     If there is no benefit and there are no untoward events, – step up to 5 mg next time.
     On the same principles, on subsequent occasion, 10 mg may be used.


Take care
Wishing speedy recovery
God bless
Good luck

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

Dear Doctor,
I am 25years old male.I have hairfall problem since last few years and I have consulted a dermotologist for the same. He prescribed me with finepecia(propecia) 1mg daily and Minoxidil 5% topical solution twice daily. But, I heard that propecia has lot of side effects including sexual disorder. Please suggest me whether It's safe to continue with the prescription. I am really confused
Regard's,
suresh

doctor1 MD

hello doctor , i am 42 YRS old , at the age of 22 I had some sort of accident its like a hit in the pubic area , that caused burning and pains in the pubic area and around the penis and it was accompanied with errection weakness and this lasted until now , i have tried viagra and cialis , both gave me some errection but not as natural and normal as i used to have in the early twenties and before , its hard for me to get errection , though i get few ones within long period of times and not sufficient to go through a sexual intercourse , Would the cockring help me ? in combination with Cialis ? what shoud i do , my life is nothing after i lost my capability and even i feel embarrassed to go to the pharmacy whenever i wanted to have sexual intercourse , my wife considers me to be her brother and doesnt percieve me as her husband ? what is your advice doctor ? i did blood tests and my sperm examination was very active but there is no errections very few and not satisfactory , one doctor told me its a nerve injury and what i need is continuous support of cialis or viagra , does the cockring help ? what should i do ????
plz help me
thank you very much
basil

doctor1 MD

My son is showing repeated sezures for a seconds.we consulted neurologist and advised to give valparin syrup.then increased with .5mg rivotril.now increases to 1.5 mg rivotril and 5ml eacl morning and evening valparin.still continuing.he is 4 years old.pleaseadviseme

doctor1 MD

Hi, My sister in law who is aged 36 years is suffering from Bipolar Disorder. She is under following medication from last 1.5 years: Clonotril 1 mg, Tolaz 5 mg, Parkin 4 mg, Nexito 5 mg all the tablets consumed each every day. At times her face becomes swollen and during that time, she says that is afraid that she is going to die and she loses her self control. Her BP shoots up high. Kindly advise if the medications are under the right directions. Should there be increase or decrease/change of medications? Regards, Thamayanthi R

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.